# SDR TWAA0104802

- Difficulty date: March 13, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE CABIN FLOOR MEMBRANE HAD A HOLE WITH CRACK EMITTING FROM THE HOLE AT LBL 8.5 IN AND STA 180.  ACCOMPLISHED  EDDY CURRENT INSPECTION  AND FOUND CRACK CONTAINED.  INSTALLED DOUBLER REPAIR.
